# SDR ALGA081637

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N9YTJM
- Make and model: Bell 412
- Aircraft serial: 33159
- Aircraft time: 16,501 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 412010182101
- Part serial: NH5861
- Condition: Worn
- Location: M/R Gearbox
- Part time: 3,240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX BEARING HAS AXIAL PLAY THAT EXCEEDS ALLOWABLE LIMITS, BEARING DID NOT REACH ITS EXPECTED LIMITS.
